Buy Steroids



Results 1 to 15 of 15
  1. #1
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255

    Split Raloxifene Tabs? Ok or No?

    I have 60mg Evista Tabs. They are Raloxifene by Lilly. Pharma grade. My question is this...

    Can these tabs be split or is the coating around the tab there to ensure the medication isn't released all at once?

    I've found two internet sites that say "Yes, they can be split" and two internet sites that say "No, they can't be split"...

    Any opinions?

    Oh and I want to split them because the 60mg is raising my T levels too high and causing my e to elevate as well..

    Thanks!

  2. #2
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,410
    You can split but what leads you to believe it is raising your test and E ?

  3. #3
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    Quote Originally Posted by fit2bOld View Post
    You can split but what leads you to believe it is raising your test and E ?
    it is stimulating my lh and fsh production which in turn ups my t levels and elevates my e...
    my t levels are normally around 600 but have been in the 1100-1300 range, using letro to lower e...

    here are articles...
    here is the info i've gathered... let me know what u think...
    supporting the split:
    http://www.hcmti.com/LifestyleManage...Splitting1.pdf
    Tablet Splitting

    not supporting the split:
    http://www.ismp.org/tools/donotcrush.pdf
    http://www.consumermedsafety.org/too...-crush-or-chew

    I'm conflicted...help?
    Would taking it EOD be best? I know the half life is 27.7 hrs...

    It's just that the 60mg daily is keeping my total t at 1100-1300 and free around 250 which is causing some hair thinning/ eyebrow shedding, yikes! im not down with that...but then again, im trying my best to knock out this gyno!!!!

    Advice much appreciated from all...

  4. #4
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    ive had bw every 2-4 weeks for the past 5 months and all show elevated levels, so this is the only thing that could be causing it....unless i magically have super high levels now...haha which i doubt... lol

  5. #5
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    Quote Originally Posted by Keep_It_Moving View Post
    ive had bw every 2-4 weeks for the past 5 months and all show elevated levels, so this is the only thing that could be causing it....unless i magically have super high levels now...haha which i doubt... lol
    Hi Keep. Are you completely off nolva now? Only ralox and nothing else?

  6. #6
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    Quote Originally Posted by AD View Post
    Hi Keep. Are you completely off nolva now? Only ralox and nothing else?

    I'm off nolva... been off for over a month... but i did do a letro taper up help for 3 weeks and im currently tapering down due to sides... so i will eventually be on ralo solo... problem im facing is that 60mg ralo bring my t levels to 1100-1300 range and e follows t so i have to control it with something. i dont want to give up the fight with gyno, so i was considering splitting them in half and taking 30mg/day...

    whaddya think?
    i suppose i could always go back to tamoxifen 10-20mg/day if the splitting of ralo is unsafe....

    your thoughts?

  7. #7
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    Bump

  8. #8
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    I think continue ralox at same dose for now. It should affect T and E levels the least compared to the other serms. Check your T and E levels again when your letro dose is very low or when totally off.

  9. #9
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    Btw how low was your E when you were on high dose letro? How high is it now?

  10. #10
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    Quote Originally Posted by AD View Post
    Btw how low was your E when you were on high dose letro? How high is it now?

    im down to 1.0mg letro and tapering .25mg lower every 2 days...
    i will test my levels when im down to .25mg letro 3 x week.... see if that helps...

    i dont know what my levels are with just raloxifene alone
    i was taking tamox then jumped on ralox w/letro.... all the meanwhile i had elevated levels during tamox treatment and during ralox...

    good point
    thanks AD!

  11. #11
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    AD


    The lowest my e2 got while on 2.5 mg letro was 16-25 lab corp

  12. #12
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    Quote Originally Posted by Keep_It_Moving View Post
    AD


    The lowest my e2 got while on 2.5 mg letro was 16-25 lab corp
    i think you might still need an ai. you can continue letro at low dose to aim for E around 30 or slightly lower, or you can switch to another ai if you prefer. i got a feeling you might have high E again if you stop the ai completely, which will be counterproductive to your gyno treatment.

  13. #13
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    I'd have to agree with you 100%

    I think as long as I'm taking either ralo or nolva I have to take an AI because my t levels nearly double what they are natty and with that, e follows right behind.

    Would u recommend switching to adex or aromasin ? Or just continue on with letro at a low dose?

    I have all three...

  14. #14
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    i have only tried adex myself, and i am happy with it.

    if you're not feeling any sides with a lower dose letro, i don't think you need to change it.

  15. #15
    Keep_It_Moving is offline Associate Member
    Join Date
    May 2013
    Posts
    255
    Quote Originally Posted by AD View Post
    i have only tried adex myself, and i am happy with it.

    if you're not feeling any sides with a lower dose letro, i don't think you need to change it.

    Thanks for the input AD. I'll wait to see when I get to a low maintenance dose and adjust accordingly.
    Thanks!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •